# SDR UIEA2025031500349

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 146T20032
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, BTW STA 1065 AND 1087, STRG 23R AND 24R, LONGERON WITH CORROSION, L=5" W=1.500"( AFT CARGO COMPARTMENT, BTW STA 1065 AND 1087, STRG 23R AND 24R, LONGERON WITH CORROSON LEVEL 2 WAS REPLACED IAW SRM 51-10-02-OG-O PAR 9 REV 127 15DEC24 AND EA NO: EA-6751A015 REV:O DATE:12MAR25. NO FURTHER DEFECTS NOTED. )
